# SDR REXA2022050600830

- Difficulty date: May 2, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 32,881 hours, 31,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPO
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN ON THE LEFT WALL AS SOON AS YOU ENTER THE MAIN CABIN DOOR HAS NUMEROUS BULBS BURNED OUT.	RE-LAMPED EMERG EXIT SIGN IAW AMM 33-51-10.OPS TEST GOOD.
